# SDR SIMA20141028004

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 35,112 hours, 32,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY CABIN PARTITION EMER EXIT SIGN INOPERATIVE.  R & R GALLEY CABIN PARTITION EMER EXIT SIGN IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
